# SDR SWAA2023062050989

- Difficulty date: May 22, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRUCTURE STUB FRAME LOCATED BS294.5 AT LEVEL STR17R AT PASSENGER CABIN 2023-334510<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101U102020; CAL DUE DATE: 30-AUG-23;[02] REPAIRED STUB FRAME LOCATED BS294.5 AT LEVEL STR17R AT PASSENGER CABIN AND REPLACED CLIP [1] LOCATED BTW BS291.5 TO BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SRM 53-10-15-2R-7 REPAIR 7 PARAGRAPH 4 REPAIR INSTRUCTIONS. SEE INDIVIDUAL SIGN-OFF BELOW;[03] REPAIRED STUB FRAME LOCATED BS294.5 AT LEVEL STR17R AT PASSENGER CABIN AND REPLACED CLIP [1] LOCATED BTW BS291.5 TO BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 SRM 53-10-15-2R-7 REPAIR 7 PARAGRAPH 4 REPAIR INSTRUCTIONS. SEE INDIVIDUAL SIGN-OFF BELOW AS RII
